has any one tried januvia? does it cause headaches?

By realsis77 Latest Reply 2012-11-28 16:49:40 -0600
Started 2010-07-30 13:11:14 -0500

Hi all I'm still suffering from these terrible headaches! I'm taking Januvia to control my BG levels and was wondering if this is a side effect from this paticular medication?

4 replies

Sugarrebel 2012-11-28 16:49:40 -0600 Report

I have type 2 diabetes and I've been taking Januvia for a second time. The first time I was prescribed this drug in May 2007, it didn't give me headaches. But this time, since August of this year, I am getting daily headaches less than an hour after taking Januvia in the mornings with breakfast. I have used so much Tylenol that I'm afraid the cure is worse than the illness. I have an appointment later this month with my doctor, so will discuss this headache issue. My tolerance level is fast disappearing for these horrible headaches, which feel like migraines or sinus headaches.

Bunz 2010-08-16 21:02:15 -0500 Report

I have been on Januvia for 2yrs and it with Metformin and glyburide has kept my blood sugar ujnder 140. Never had headaches. Now my new doctor wants to
take me off Januvia and Glyburide and put me on Glipizide and more Metformin.
I tried that for 2 weeks and my blood sugar shot up to over 200. I have Kaiser
Permanente and they don't cover Januvia. What time of day were you taking the Januvia?

MAYS 2010-07-30 13:37:27 -0500 Report

Have you talked to your doctor ?
I always recommend that a person communicates their concerns, fears and uncertainties about medications with their doctor or pharmacist rather than seek advice concerning such on sites such as these due to the fact that everyone and their medical condition(s) and medicinal knowledge are different.

This link to Januvia at Drugs.com may interest you:


Remember, be safe and consult your doctor or another medical professional concerning medications and their possible side effects.


Next Discussion: i dont know what to do »